# SDR UIA9304

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N15229
- Make and model: Dhav DHC8311
- Aircraft serial: 407
- Aircraft time: 15,814 hours, 31,264 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: AJA4N176
- Condition: Faulty
- Location: Starter
- Stage of operation: CR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

IN FLT RUD PRESS B,  NR 1 RUD HYD, BRUD FULL PRESS B TOUCHED RUNWAY CAUTION LT'S ON.  EMERGENCY LANDING INSPECTION FOUND 2431-K2 RELAY FAULT.  REPLACED NEW RELAY AND ENGINE RUNUP FUNCTION CHECK CONDITION,  BACK NORMAL.
